# SDR UIEA2020110802360

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,087 hours, 25,305 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE TAI STATUS MESSAGE.  T/S IAW B767 FIM 30-21 FAULT TREE 805.  NO FAULTS FOUND AT THIS TIME.  STATUS MESSAGE CLEARED.  MCC NOTIFIED.
